# SDR FDEA201502030421

- Difficulty date: February 3, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 463 hours, 20,892 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32711
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON, NACELLE STATION 201.02, BULKHEAD AFT LT EDGE FOUND GOUGED.   FOUND TO BE OUT OF LIMITS IAW SRM 54-51-02, FIG. 101, DETAIL V.  REPAIRED IAW  EA F-5450-T0314207, PT 1.  MAJOR REPAIR.
